# SDR UPS06145993

- Difficulty date: December 27, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 5,103 hours, 3,105 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A5451506300401
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT LWR PYLON LWR SECTION IS CRACKED FWD, AFT THROUGH PRESS LINE MOUNT HOLE.  REMOVED AND REPLACED MEMBER SECTION IAW SRM 51-40-21.
